# SDR FDEA202304040559

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29115
- Aircraft time: 35,865 hours, 21,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Part number: 653N000213
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMANCE OPEN HOLE INSPECTION OF LH UPPER SKIN AND DRAG FITTING FOUND   HOLE #3 INDICATION AT APPROX 3 O'CLOCK FACING FWD REFER TO TABLE 1 FOR DAMAGE DEPTH   AND HOLE DIA.   REPAIR COMPLIED WITH IAW EA # F-5730-T0373597 P1 ON HOLE #3, LH UPPER SKIN AND DRAG   FITTING.
